# SDR C77A20130627030

- Difficulty date: June 24, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 17016603001
- Condition: Worn
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT CREW RECEIVED A BLEED 1 LEAK MESSAGE, FOLLOWED BY A BLEED 1 FAIL MESSAGE. CREW FOLLOWED QRH & MSG DID NOT RESET.  CREW ALSO RECEIVED CABIN ALTITUDE HIGH WARNING MSG, CREW PROCEEDED WITH EMERGENCY DESCENT TO 10,000 FT AND DIVERTED.  FLT DID DECLARE AN EMERGENCY INBOUND, CFR DID MEET THE FLIGHT ON ARRIVAL.  CABIN O2 MASKS DID NOT DEPLOY BUT CREW DONED O2 MASKS.  THERE WERE NO CUSTOMER INJURIES.  WILL SWAP EQUIPMENT AND CONTINUE LATE.  NR 1 ENG PERCOOLER FWD AND AFT GASKET HAS MISSING MATERIAL.  INSTALLED GASKETS, FWD & AFT IAW AMM 36-11-08.  NO LEAKS NOTED.  OK FOR SERVICE.
